On the efficiency of extended generalized estimating equation approaches
On top of the generalized estimating equation (GEE) approach, there exist two extended generalized estimating equation (EGEE) approaches where two sets of estimating equations are simultaneously solved for the estimation of the regression and the so-called 'working' correlation parameters. The loss of efficiency of the GEE approach based regression estimators was recently studied by Sutradhar and Das (Biometrika 86 (1999) 459). In this paper, we study the efficiency loss problem for the two EGEE approaches by utilizing the approach of Sutradhar and Das.
Volume (Year): 55 (2001)
Issue (Month): 1 (November)
|Contact details of provider:|| Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description|
|Order Information:|| Postal: http://www.elsevier.com/wps/find/supportfaq.cws_home/regional|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Tanaka, Katsuto & Satchell, S.E., 1989. "Asymptotic Properties of the Maximum-Likelihood and Nonlinear Least-Squares Estimators for Noninvertible Moving Average Models," Econometric Theory, Cambridge University Press, vol. 5(03), pages 333-353, December.
When requesting a correction, please mention this item's handle: RePEc:eee:stapro:v:55:y:2001:i:1:p:53-61. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei)
If references are entirely missing, you can add them using this form.